Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pseudocycles and integral homology


Author: Aleksey Zinger
Journal: Trans. Amer. Math. Soc. 360 (2008), 2741-2765
MSC (2000): Primary 55N99, 57R95
Published electronically: December 20, 2007
MathSciNet review: 2373332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a natural isomorphism between the set of equivalence classes of pseudocycles and the integral homology groups of a smooth manifold. Our arguments generalize to settings well-suited for applications in enumerative algebraic geometry and for construction of the virtual fundamental class in the Gromov-Witten theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55N99, 57R95

Retrieve articles in all journals with MSC (2000): 55N99, 57R95


Additional Information

Aleksey Zinger
Affiliation: Department of Mathematics, SUNY, Stony Brook, New York 11790-3651
Email: azinger@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04440-6
PII: S 0002-9947(07)04440-6
Keywords: Pseudocycles, homology, symplectic geometry
Received by editor(s): May 19, 2006
Received by editor(s) in revised form: October 5, 2006
Published electronically: December 20, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.